Friday, April 4, 2008


Much to my dismay I am back on Prednisone (steroids). I had been on prednisone for several months and was just hitting my "1 month steroid free" mark when my Dr.'s put me back on. My remaining rectum is not doing so well, actually it is horrible. My GI doctor wants me to get it removed but there is no way that is happening. I am not physically or emotionally ready for another surgery, not to mention the fact that we are moving in less than 2 months. Todd and I have really thought and prayed about it and I think everything will be ok, I am going to take this round of steriods and then see what happens, hopefully my rectum will just heal up. Anyway, so yes I am on steriods and so I will either be getting very moody here in a couple of days, or I will be getting a fat face...hopefully not both. Either way, I would apprectiate any comments toward the fatness of my face to be kept to ones self, I am already paranoid about it and when people come up and tell me how horrible I look (which has happened more than once) it really leaves me a basket case. And if you tell me something normal like "I fed my dog this morning" and I bust into tears, just walk away knowing that I am a nut case on drugs and that it will pass, don't try to comfort me, it will just make it worse. Thanks everyone for your help and support!!